# SDR CALA9601808

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR ANGLE AT STA 2280 NEAR DOOR R-5.  THE ANGLE WAS REMOVED, A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 53-10-23 AND 51-10-02.
